Mathematical Research Letters

Volume 12 (2005)

Number 6

Addendum to the paper Affinely infinitely divisible distributions and the embedding problem

Pages: 817 – 820

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n6.a3

Authors

S. G. Dani (Tata Institute of Fundamental Research)

Klaus Schmidt (University of Vienna)

Abstract

In our paper \cite{DS}, in proving the general case of our theorem, a result from \cite{DMW} on embedding of infinitely divisible measures on certain Lie groups with compact center was used. An error has been found in the proof in \cite{DMW}. In this context we show in this note that the proof of the theorem in \cite{DS} can be completed without recourse to the result from \cite{DMW}.

Full Text (PDF format)